# SDR U2RA2021060200018

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 102,959 hours, 15,344 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: 900835AB
- Part serial: 103933
- Condition: Inoperative
- Location: Door Emer Open
- Part time: 13,708 hours, 2,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT DOOR EMERGENCY BOTTLE SQUIB BATTERY TEST INOPERATIVE. - REMOVED AND REPLACED UPPER DECK DOOR BOTTLE SQUIB BATTERY IAW B747-400 AIRCRAFT MAINTENANCE MANUAL 52-23-14.
